Advertisement

Journal of Homotopy and Related Structures

, Volume 12, Issue 3, pp 513–548 | Cite as

Spectral sequences associated to deformations

  • Estanislao HerscovichEmail author
Article

Abstract

Lapin has constructed a multiplicative spectral sequence from a deformation of an \(A_{\infty }\)-algebra. In particular, as noted by the same author, one can apply this construction to a deformation induced by a filtration of an \(A_{\infty }\)-algebra. A question that naturally appears is whether this latter multiplicative spectral sequence is isomorphic to the one that is canonically associated to the filtration and that typically appears in basic textbooks on homological algebra. We provide a positive answer to the previous question and we also explain the interesting constructions of Lapin in more structural terms.

Keywords

Homological algebra Spectral sequences Dg algebras \(A_{\infty }\)-algebras 

Mathematics Subject Classification

14D15 16E45 16S80 16W70 18G40 18G55 55T05 

References

  1. 1.
    Fialowski, A., Penkava, M.: Deformation theory of infinity algebras. J. Algebra 255(1), 59–88 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Gerstenhaber, M.: On the deformation of rings and algebras. Ann. Math. 79(2), 59–103 (1964)Google Scholar
  3. 3.
    Gerstenhaber, M., Wilkerson, C. W.: On the deformation of rings and algebras. V. Deformation of differential graded algebras, Higher homotopy structures in topology and mathematical physics, Poughkeepsie, NY, : Contemp. Math., 227, Amer. Math. Soc. Providence, RI 1999, 89–101 (1996)Google Scholar
  4. 4.
    Herscovich, E.: Hochschild (co)homology and Koszul duality. http://arxiv.org/abs/1405.2247
  5. 5.
    Herscovich, E.: A higher homotopic extension of persistent (co)homology. http://arxiv.org/abs/1412.1871
  6. 6.
    Heyneman, R.G., Radford, D.E.: Reflexivity and coalgebras of finite type. J. Algebra. 28, 215–246 (1974)Google Scholar
  7. 7.
    Kadeišvili, T. V.: On the theory of homology of fiber spaces, Russian. Int. Topol. Conference (Moscow State Univ., Moscow, 1979), Uspekhi Mat. Nauk. 35, 3(213), 183–188 (1980)Google Scholar
  8. 8.
    Kadeishvili, T. V.: The algebraic structure in the homology of an \(A(\infty )\)-algebra, Soobshch. Akad. Nauk Gruzin. SSR, 108(2), 249–252 (1983) (Russian, with English and Georgian summaries)Google Scholar
  9. 9.
    Kassel, C.: Quantum groups. Graduate texts in mathematics, pp. 155. Springer-Verlag, New York, xii+531 (1995)Google Scholar
  10. 10.
    Koszul, J.L.: Sur les opérateurs de dérivation dans un anneau, French. C. R. Acad. Sci. Paris 225, 217–219 (1947)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Koszul, J.L.: Sur l’homologie des espaces homogènes, French. C. R. Acad. Sci. Paris 225, 477–479 (1947)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Lapin, S.V.: Differential perturbations and \(D_\infty \)-differential modules. Mat. Sb. 192(11), 55–76 (Russian, with Russian summary); English transl., Sb. Math. 192(11–12), 1639–1659 (2001)Google Scholar
  13. 13.
    Lapin, S.V.: \(D_\infty \)-differential \(A_\infty \)-algebras and spectral sequences. Mat. Sb. 193(1), 119–142 (Russian, with Russian summary); English transl., Sb. Math. 193(1–2), 119–142 (2002)Google Scholar
  14. 14.
    Lapin, S. V.: \((DA)_\infty \)-modules over \((DA)_\infty \)-algebras, and spectral sequences. Izv. Ross. Akad. Nauk Ser. Mat. 66(3), 103–130 (Russian, with Russian summary); English transl., Izv. Math. 66 (3), 543–568 (2002)Google Scholar
  15. 15.
    Lapin, S.V.: Multiplicative \(A_\infty \)-structure in the terms of spectral sequences of fibrations, Russian, with English and Russian summaries, Fundam. Prikl. Mat., 14, 2008, 6, 141–175, J. Math. Sci. (N. Y.), 164(1), 95–118 (2010)Google Scholar
  16. 16.
    Lefèvre-Hasegawa, K.: Sur les \(A_{\infty }\)-catégories, French, Thesis (Ph.D.)–Université Paris 7, Paris, France, 2003. http://arxiv.org/abs/math/0310337. Corrections at http://www.math.jussieu.fr/~keller/lefevre/TheseFinale/corrainf.pdf
  17. 17.
    Leray, J.: Structure de l’anneau d’homologie d’une représentation, French. C. R. Acad. Sci. Paris 222, 1419–1422 (1946)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Lu, D.M., Palmieri, J.H., Wu, Q.S., Zhang, J.J.: \(A_\infty \)-algebras for ring theorists. In: Proceedings of the International Conference on Algebra, pp. 91–128 (2004)Google Scholar
  19. 19.
    Lu, D.-M., Palmieri, J.H., Wu, Q.-S., Zhang, J.J.: \(A\)-infinity structure on Ext-algebras. J. Pure Appl. Algebra 213(11), 2017–2037 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Massey, W.S.: Exact couples in algebraic topology. I, II, Ann. Math. 56(2), 363–396 (1952)Google Scholar
  21. 21.
    Massey, W.S.: Exact couples in algebraic topology. III, IV, V, Ann. Math. 57(2), 248–286 (1953)Google Scholar
  22. 22.
    Massey, W.S.: Products in exact couples. Ann. Math. 59(2), 558–569 (1954)Google Scholar
  23. 23.
    McCleary, J.: A history of spectral sequences: origins to: History of topology. North-Holland, Amsterdam. 1999, 631–663 (1953)Google Scholar
  24. 24.
    McCleary, J.: A user’s guide to spectral sequences. Cambridge Studies in Advanced Mathematics, pp. 58, 2. Cambridge University Press, Cambridge, xvi+561 (2001)Google Scholar
  25. 25.
    Prouté, A.: \(A_\infty \)-structures. Modèles minimaux de Baues-Lemaire et Kadeishvili et homologie des fibrations, French. Reprint of the: original; With a preface to the reprint by Jean-Louis Loday. Repr. Theory Appl. Categ. 21(2011), 1–99 (1986)Google Scholar
  26. 26.
    Sagave, S.: DG-algebras and derived \(A_\infty \)-algebras. J. Reine Angew. Math. 639, 73–105 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Stasheff, J.D.: Homotopy associativity of \(H\)-spaces. I, II, Trans. Amer. Math. Soc. 108 (1963), 275–292; ibid., 108, 293–312 (1963)Google Scholar
  28. 28.
    Weibel, C. A.: An introduction to homological algebra. Cambridge Studies in Advanced Mathematics, pp. 38. Cambridge University Press, Cambridge, xiv+450 (1994)Google Scholar
  29. 29.
    Wu, E.: Deformation and Hochschild cohomology of \(A_{\infty }\)-algebras, Shanghai, China. Thesis (M.Sc.)–Zhejiang University (2002). http://www.math.uwo.ca/~ewu22/deformationofA-infinity.dvi

Copyright information

© Tbilisi Centre for Mathematical Sciences 2016

Authors and Affiliations

  1. 1.Institut Joseph FourierUniversité Grenoble ISaint-Martin-d’HèresFrance
  2. 2.Departamento de Matemática, FCEyNUniversidad de Buenos AiresBuenos AiresArgentina
  3. 3.CONICETBuenos AiresArgentina

Personalised recommendations